Article citationsMore>>

J. W. Friedman and C. Mezzetti, “Bounded Rationality, Dynamic Oligopoly, and Conjectural Variations,” Journal of Economic Behavior & Organization, Vol. 49, No. 3, 2002, pp. 287-306. doi:10.1016/S0167-2681(02)00005-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.